# SDR DALA2022050703189

- Difficulty date: May 3, 2022
- Submitted: May 7, 2022
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 18,355 hours, 6,967 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Access Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2220564) DURING INSPECTION FOUND CORROSION ON LH WING FUEL ACCESS CUTOUTS 531AB,531BB,532AB AND 532BB. CORROSION ON LH WING FUEL ACCESS CUTOUTS (531AB,531BB,532AB AND 532BB). WAS REMOVED PER B737-900ER SRM 57-20-01-2R PROCEDURE 1 REPAIR 1.
